# SDR MASA20211123568

- Difficulty date: November 23, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: CN6220101011
- Part serial: NA
- Condition: None
- Location: Aft Edge Z Membe
- Part time: 24,140 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER FORWARD CORE COWL Z MEMBER ON THE AFT EDGE WAS FOUND WITH WEAR DAMAGE. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 54-23-10, FIGURE 4-23-10-991-801, ITEM 10, EA 69-2021-196.
